# SDR S03427088

- Difficulty date: August 21, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 29219
- Aircraft time: 23,538 hours, 3,932 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALK AROUND CHECK FOUND RT WING OB TRAILING EDGE FLAP WAS DAMAGED.  RT OB MID AND AFT FLAP DAMAGED DUE TO OB SPINDLE DISCONNECTED. RT OB AFT FLAP ABOUT 4 FT LONG MEASURED FROM OB EDGE.  RT OB MID FLAP ABOUT 5 FT LONG MEASURED FROM OB EDGE.  ONE ROD BETWEEN MID FLAP OB AND AFT FLAP OB WAS BROKEN.  ONE ROD BETWEEN OB FLAP CARRAGE AND MID FLAP OB WAS BENT. REPLACED THE DAMAGE PARTS WITH PARTS REMOVED FROM B18203. THE DAMAGED SPINDLE ASSY WAS SENT TO MFG FOR INVESTIGATION.  AWAIT THE INVESTIGATION REPORT.
